I had sex the day of my period and took the plan b pill about 40 hours later. I threw the pill up about an hour after taking it. Wondering if anyone else has done this and still not gotten pregnant. I have been having slight cramps and lower back pain.
I get so many Plan B questions - this is a good relevant one.
Did you see any part of the pill in your vomit? Was your stomach empty when you threw up? If yes to either, you probably lost most or all of the pill.
Solid food or milk will clear the stomach in approximately two hours.
A Plan B pill is designed to prevent ovulation (the release of an egg from an ovary). Since you had sex during your period, I am assuming it was unprotected sex and your partner climaxed in you. In order to know if you are pregnant you have to know when you had an egg to be fertilized.
Call your doctor right away if you vomit within 1 hour after taking the Plan B One-Step tablet. Do not take another dose until you talk with your doctor.
You should be examined by your doctor within 3 weeks after taking Plan B One-Step. The doctor will need to confirm that you are not pregnant and that this medication has not caused any harmful effects.
If your period is late by 1 week or longer after the expected date, you may be pregnant. Get a pregnancy test and contact your doctor if you are pregnant. Plan B One-Step will not terminate a pregnancy that has already begun (the fertilized egg has attached to the uterus).
All the best,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2013 • 2 answers
Posted 24 Nov 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 12 Jul 2016 • 3 answers
Posted 11 Nov 2016 • 1 answer